Information sent to healthcare professionals in October about the safety of medicines

Monthly lists of letters for healthcare professionals on the safety of medicines

31 October 2012

Copies of letters sent to healthcare professionals in October 2012, to inform of new safety information and advice:

Date sent Medicine Safety information

1 October 2012

Pegaptanib sodium (Macugen)PDF file (opens in new window) (373Kb)

Overfilled syringe causing adverse events (eg, raised intraocular pressure) –  amended instructions for preparation of syringe prior to injection.

10 October 2012

Agomelatine (Valdoxan)PDF file (opens in new window) (95Kb)

New reports of serious hepatotoxicity and the importance of monitoring liver function, including when the dose is increased.

29 October 2012

Pegylated liposomal doxorubicin (Caelyx)PDF file (opens in new window) (37Kb)

Re-introduction of Caelyx onto the market (after its discontinuation due to production difficulties).


Page last modified: 01 November 2012